# SDR ASAA2018070525284

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,055 hours, 13,598 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 961C
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 22,955 hours, 9,309 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILS TO MAINTAIN 32-42 PSIG DUCT PRESSURE WITH TLA GREATER THAN 60% N1. GROUNDED - YES. REMOVED & REPLACED NR 2 ENGINE BAR PER AMM 36-11-03-000/400-801. COMPLETED EA PWRPL-71EA-11276, NR 2 ENGINE SATISFIES N1/DUCT PRESSURE CRITERIA PER AMM 36-11-00-710-801.
